MathSciNet Relay Station
MathSciNet bibliographic data
MR421114 65Q05
van der Sluis, A. Estimating the solutions of slowly varying recursions. SIAM J. Math. Anal. 7 (1976), no. 5, 662–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement